# SDR DL72S950611

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622171
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 4 LEADING EDGE SLAT, RIB MARKED NR 18 WAS FOUND TO HAVE A CRACK.  THE RIB WAS REPAIRED PER MM 57-54-0 FIG 805.
